Phone :- +91 8968004200
ZAFEN
 
PACKING:

50 x 10 Tablets

   
USAGE: For the treatment of Cough & Asthma
Each uncoated tablet contains :
Salbutamol Sulphate IP  
equivalent to Salbutamol   2 mg
Bromhexine Hydrochloride IP 8 mg
DEXAMETHASONE
Adrenocortical steroid, anti-allergic, anti-inflammatory
RETHROCIN-250/500
Antimicrobial for Pharyngitis, tonsillitis, RTI, pneumonia
LEVOCITRID
Best Antihistamine for Allergy Management